# SDR CALA2025081507824

- Difficulty date: August 15, 2025
- Submitted: August 15, 2025
- Operation: Air carrier
- Aircraft: N798UA
- Make and model: Boeing 777222
- Aircraft serial: 26928
- Aircraft time: 111,083 hours, 14,736 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Dirty
- Location: Zone 800
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GIRT BAR INDICATOR VIEW PORTS IN 1L IS DIRTY CLEANED VIEW PORT FOR GIRT BAR BOTH SIDES FWD AND AFT. OF DOOR. CAN SEE YELLOW INDICATOR.
